MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 4/12 MM R; TBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 4/12 MM R; TBIAL INSERT FIXED
Model Number 02.12.0412FR
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 05/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 may 2021: lot 1904560: (b)(4) items manufactured and released on 11-july-2019.Expiration date: 2024-06-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting instability due to laxity and the cause of the laxity is unknown.1 year and 2 months after primary the surgeon revised the gmk-sphere tibial insert - flex s4l - 12 mm with a gmk-sphere tibial insert - flex s4r - 17mm to give the patient more stability.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 4/12 MM R
Common Device Name
TBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12047794
Report Number3005180920-2021-00504
Device Sequence Number4342136
Product Code JWH
UDI-Device Identifier07630030826580
UDI-Public07630030826580
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/29/2024
Device Model Number02.12.0412FR
Device Catalogue Number02.12.0412FR
Device Lot Number1904560
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2021
Initial Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR